# SDR SWAA2016032150079

- Difficulty date: March 7, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE PLATE ASSEMBLY CORRODED, BETWEEN BS 727 - 847, LBL 22.  R & R SIDE PLATE ASSEMBLY IAW SRM.
